Konuralp Journal of Mathematics
Kapak Resmi
Makale Gönder Hakemlik İsteği Gönder Amaç ve Kapsam Yazım Kuralları Son Sayı Arşiv Editör Kurulu İletişim
...
Giriş
e-ISSN 2147-625X | Yayın Aralığı İlkbahar , Sonbahar | Başlangıç: 2013 | Yayıncı Mehmet Zeki SARIKAYA |


The main aim and scope of Konuralp Journal of Mathematics is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal (free of charge) so as to reach the widest possible audiences.

The Journal is published twice a year.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Open Access Journal.
  • Assos Index

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 7 No. 2 (2019).

Global Impact and Quality Factor (2015) : 0.456

Konuralp Journal of Mathematics applied for being reviewed/indexed in the Thomson Reuters Emerging Sources Citation Index (E-SCI), a new edition of the Web of Science.

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by KJM. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


The Journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:

  • Algebra
  • Algebraic Geometry
  • Category Theory
  • Complex Analysis
  • Control Theory and Optimization
  • Differential Equations
  • Differential Geometry
  • Discrete Mathematics
  • Dynamical Systems and Ergodic Theory
  • Functional Analysis
  • Geometry
  • Mathematical Logic and Foundations
  • Mathematical Physics
  • Number Theory
  • Numerical Analysis
  • Operator Theory
  • Probability Theory and Statistics
  • Real Analysis
  • Topology


Konuralp Journal of Mathematics

e-ISSN 2147-625X | Yayın Aralığı İlkbahar , Sonbahar | Başlangıç: 2013 | Yayıncı Mehmet Zeki SARIKAYA |
Kapak Resmi


The main aim and scope of Konuralp Journal of Mathematics is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal (free of charge) so as to reach the widest possible audiences.

The Journal is published twice a year.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Open Access Journal.
  • Assos Index

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 7 No. 2 (2019).

Global Impact and Quality Factor (2015) : 0.456

Konuralp Journal of Mathematics applied for being reviewed/indexed in the Thomson Reuters Emerging Sources Citation Index (E-SCI), a new edition of the Web of Science.

The overall similarity index percentage must be below 39 %. If submitted paper has high similarity it means that it is of restricted originality and cannot be handled by KJM. The content is in such a way to change that this rate will become less than 39 %. Otherwise we have to reject the paper.


The Journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:

  • Algebra
  • Algebraic Geometry
  • Category Theory
  • Complex Analysis
  • Control Theory and Optimization
  • Differential Equations
  • Differential Geometry
  • Discrete Mathematics
  • Dynamical Systems and Ergodic Theory
  • Functional Analysis
  • Geometry
  • Mathematical Logic and Foundations
  • Mathematical Physics
  • Number Theory
  • Numerical Analysis
  • Operator Theory
  • Probability Theory and Statistics
  • Real Analysis
  • Topology


Cilt 8 - Sayı 1 - 15 Nis 2020
  1. A Fixed Point Theorem for Non-Self Mappings in Multiplicative Metric Spaces
    Sayfalar 1 - 6
    Terentius RUGUMİSA , Santosh KUMAR
  2. Surface Family with a Common Natural Asymptotic or Geodesic Lift of a Spacelike Curve with Spacelike Binormal in Minkowski 3-Space
    Sayfalar 7 - 13
    Evren ERGÜN , Ergin BAYRAM
  3. Coefficient Estimates for Certain General Subclasses of Meromorphic Bi-Univalent Functions
    Sayfalar 14 - 20
    Serap BULUT , N. MAGESH , J. SİVAPALAN
  4. Some Results of Certain Class of Multivalently Bavilevic Functions
    Sayfalar 21 - 29
    Tamer SEOUDY
  5. Some Global Optimality Results using the Contractive Conditions of Integral Type
    Sayfalar 30 - 37
    Nihal TAŞ , Nihal Yılmaz ÖZGÜR
  6. Anti-Invariant Semi-Riemannian Submersions from Indefinite Almost Contact Metric Manifolds
    Sayfalar 38 - 49
    Mohd SIDDIQI , Mobin AHMAD
  7. Generalized Open Sets vis-a-vis $\Delta$-Sets
    Sayfalar 50 - 56
    Shyamapada MODAK , Md. Monirul ISLAM
  8. On Riemannian Manifolds Admitting a Type of Semi-Symmetric Pseudo Symmetric-Connection
    Sayfalar 57 - 61
    Ajit BARMAN
  9. On the Statistical Limits of Strongly Measurable Fuzzy Valued Functions
    Sayfalar 62 - 69
    Özer TALO , Enes YAVUZ , Hüsamettin ÇOŞKUN
  10. Almost Conformal $\eta$-Ricci Solitons in Three-Dimensional Lorentzian Concircular Structures
    Sayfalar 70 - 78
    M.d. SİDDİQİ , S. K. CHAUBEY
  11. On the Solutions of Four Rational Difference Equations Associated to Tribonacci Numbers
    Sayfalar 79 - 90
    İnci OKUMUŞ , Yüksel SOYKAN
  12. Some New Inequalities of Hermite-Hadamard Type for Differentiable Godunova-Levin Functions via Fractional Integrals
    Sayfalar 91 - 96
    Bahtiyar BAYRAKTAR
  13. Topological Properties of Networks Using M-Polynomial Approach
    Sayfalar 97 - 105
    Sourav MONDAL , Nilanjan DE , Anita PAL
  14. Yang-Baxter Equation in Lattice Effect Algebras
    Sayfalar 106 - 113
    Tahsin ÖNER , Tuğçe KALKAN , Alper ÜLKER
  15. Periodic Solutions for Some Systems of Difference Equations
    Sayfalar 114 - 121
    İbrahim YALÇINKAYA , Hamdy EL-METWALLY , Alaa E. HAMZA
  16. Fractional Quantum Hermite-Hadamard Type Inequalities
    Sayfalar 122 - 136
    Mehmet KUNT , Mazen ALJASEM
  17. The Fixed Point Theorem and Characterization of Bipolar Metric Completeness
    Sayfalar 137 - 143
    Kübra ÖZKAN , Utku GÜRDAL
  18. On Vectorial Moment of the Darboux Vector
    Sayfalar 144 - 151
    Süleyman ŞENYURT , Hülya ŞARDAĞ , Osman ÇAKIR
  19. On Trans-Sasakian Manifolds with the Schouten-van Kampen Connection
    Sayfalar 152 - 157
    Semra ZEREN , Ahmet YILDIZ
  20. Hermite-Hadamard Type Inequalities for Multiplicatively $h$-Convex Functions
    Sayfalar 158 - 164
    Serap ÖZCAN
  21. On Hermite-Hadamard Type Inequalities with Respect to the Generalization of Some Types of s-Convexity
    Sayfalar 165 - 174
    Sercan TURHAN , Mehmet KUNT , İmdat İŞCAN
  22. A Fractional Model of an Effect of Awareness Programs by Media on Binge Drinking Model with Mittag-Leffler Kernel
    Sayfalar 175 - 184
    Sumeyra UCAR , Necati ÖZDEMİR
  23. Closure Operators in Constant Filter Convergence Spaces
    Sayfalar 185 - 191
    Ayhan ERCİYES , Tesnim Meryem BARAN , Muhammad QASİM
  24. A Note on the $(\theta ,\varphi )$-Statistical Convergence of the Product Time Scale
    Sayfalar 192 - 196
    Metin BASARIR
  25. Applications of the $(k,s,h)$-Riemann-Liouville and $(k,h)$-Hadamard Fractional Operators on Inequalities
    Sayfalar 197 - 206
    Mohamed BEZZIOU , Zoubir DAHMANİ , Mehmet Eyüp KİRİŞ
  26. $f$-Asymptotically $\mathcal{I}_{\sigma}$-Equivalence of Real Sequences
    Sayfalar 207 - 210
    Erdinç DUNDAR , Nimet AKIN PANCAROĞLU
  27. Hardy Type Inequalities for Conformable Fractional Integrals
    Sayfalar 211 - 215
    Mehmet Zeki SARIKAYA
  28. Blow Up and Growth of Solutions for A Parabolic Type Kirchhoff Equation with Multiple Nonlinearities
    Sayfalar 216 - 222
    Erhan PİŞKİN , Fatma EKİNCİ